Missouri Journal of Mathematical Sciences

Contra-Somewhat Continuous Functions

C. W. Baker

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


Two new forms of contra-somewhat continuity are introduced. Characterizations and the basic properties of both forms investigated.

Article information

Missouri J. Math. Sci., Volume 27, Issue 1 (2015), 87-94.

First available in Project Euclid: 3 December 2015

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 54C08: Weak and generalized continuity
Secondary: 54C10: Special maps on topological spaces (open, closed, perfect, etc.)

somewhat continuity contra-continuity contra-1-somewhat continuity contra-2-somewhat continuity


Baker, C. W. Contra-Somewhat Continuous Functions. Missouri J. Math. Sci. 27 (2015), no. 1, 87--94. doi:10.35834/mjms/1449161371. https://projecteuclid.org/euclid.mjms/1449161371

Export citation


  • M. Caldas, S. Jafari, and G. Navalai, On somewhat $\beta$-continuity, somewhat $\beta$-openness and hardly $\beta$-openness, Internat. J. Gen. Top., 4 (2011), 1–7.
  • S. G. Crossley and S. K. Hildebrand, Semi-closure, Texas J. Sci., 22 (1971), 99–112.
  • J. Dontchev, Contra-continuous functions and strongly S-closed spaces, doi: 10.1155/S0161171296000427, Internat. J. Math. Math. Sci., 19 (1996), 303–310.
  • J. Dontchev and T. Noiri, Contra-semicontinuous functions, Mathematica Pannonica, 10 (1999), 159–168.
  • E. Ekici, On an extension for functions, Demonstratio Mathematica, XXXIX.3 (2006), 657–670.
  • E. Ekici, On a weaker form of RC-continuity, Analele Universităţii de Vest din Timişoara, Seria Matematică-Informatică, XLII, fasc., 1 (2004), 79–91.
  • E. Ekici and G. Navalagi, $\delta$-semicontinuous functions, Mathematical Forum, XVII (2004-2005), 29–42.
  • K. R. Gentry and H. B. Hoyle, III, Somewhat continuous functions, Czech. Math. J., 21 (1971), 5–12.
  • S. Jafari and T. Noiri, On contra-precontinuous functions, Bull. Malaysian Math Sci. Soc.,25 (2002), 115–128.
  • N. Levine, Semi-open sets and semi-continuity in topological spaces, Amer. Math. Monthly, 70 (1963), 36–41.
  • S. N. Maheshwari and U. Tapi, Note on some applications on feebly open sets, M. B. J. Univ. Saugar, 1979.
  • A. S. Mashhour, M. E. Abd El-Monsef, and S. N. El-Deep, On precontinuous and weak precontinuous mappings, Proc. Math. Phys. Soc. Egypt, 53 (1982), 47–53.
  • M. Mršević, On pairwise $R_0$ and pairwise $R_1$ bitopological spaces, Bull. Math. Soc. Sci. Math. R. S. Roumanie, 30 (1986), 141-148.
  • J. H. Park, B. Y. Lee, and M. J. Son, On $\delta$-semiopen sets in topological spaces, J. Indian Acad. Math., 19.1 (1997), 59–67.
  • J. R. Porter and R. G. Woods, Extensions and Absolutes of Hausdorff Spaces, Springer-Verlag, New York, 1988.
  • N. V. Veličko, H-closed topological spaces, Amer. Math. Soc. Transl., 78.2 (1968), 103–118.